Journal of Nepal Mathematical Society (JNMS)
Developing the Society Through Mathematical Research


ISSN: 2616-0153 (Print) ISSN: 2616-0161 (Online)



Volume 4, Issue 1, Year-2021

Published: May 14, 2021

Download Cover Page-Volume 4-Issue-1-Year 2021

  1. Adaptive Finite Element Method for Solving Poisson Partial Differential Equation
    By Gokul KC, Ram Prasad Dulal

  2. Establishing Infinite Methods of Construction of Magic Squares
    By Lohans de Oliveira Miranda, Lossian Barbosa Bacelar Miranda

  3. Three Classical Methods to find the Cube Roots: A Connective Perspective on Lilavati, Vedic and Pande's Procedures
    By Krishna Kanta Parajuli

  4. Analytical Solution for Advection-Dispersion Equation of the Pollutant Concentration using Laplace Transformation
    By Keshav Paudel, Prem Sagar Bhandari, Jeevan Kafle

  5. Time Dependent Mathematical Model of Thermoregulation in Human Dermal Parts During Sarcopenia
    By Dev Chandra Shrestha, Saraswati Acharya

  6. Monte Carlo Method to Solve Diffusion Equation and Error Analysis
    By Samir Shrestha

  7. Temperature Variation in Breast Tissue Model With and Without Tumor Based on Porous Media
    By Sharmila Shrestha, Gokul K.C., Dil Bahadur Gurung

  8. Blow up of Solutions for Petrovsky Equation with Delay Term
    By Hazal Yüksekkaya, Erahan Pişkin







NMS. All Rights Reserved.